Lipitor

Discussion in 'Fibromyalgia Main Forum' started by Aeronsmom, Mar 23, 2007.

  1. Aeronsmom

    Aeronsmom New Member

    I was told my cholesterol was at 4.6 and should be at 3.5 so I was prescribed Lipitor..the Dr said it would give me muscle pain about 6 months after it.. I already suffer with muscle pain...do I want to add more pain on top of pain??? anyone else take this med.

    Love to all, Ann
  2. matthewson

    matthewson New Member

    I took one pill and 45 min later had the worst pain in my shoulder! It took quite a few hours to stop hurting. I told my Dr. he had to give me something else! I am on Zetia now and I have no problems with muscle pain or any other side-effect and it lowered my Chol. to normal values.

    Maybe give it a try and see if it gives you more pain, and if it does then ask your Dr. to give you something other than a Statin drug.

    Take care, Sally
  3. mujuer

    mujuer New Member

    are not for some people, myself included. I was put on three different ones for high cholestrol and they gave me such bad leg pains. This is when I started having rls which turned into twitching all over my body so I am very against these medications. They tried me on zetia also and I had the same reaction.

    My primary wanted me to go the natural route and it worked and my cholestrol is better then it has ever been and boy was it ever high. I take fish oil capsules and "Red Yeast Rice" capsules now once a day.

    Recentely, I read somewhere on the web (can't remember where naturally) that some cholestrol is good for us because it keeps our muscles smooth and that is good for us with fibro to keep them from rubbing together and causing pain.

    If it's not one thing, it's another. I feel like a research scientist! I know you know what I mean.
  4. RENA0909

    RENA0909 New Member

    My son-in-law is 34.He had cholestrol levels of 6.1 so his doc put him on 40mg Lipitor and he was ssooooo ill with pains he could not even lift his baby up!

    He is a builder and we thought he was going to have to leave his job because he could not move with the pain.

    He went to chiropractictioner and the guy said he had only seen muscle problems like his in someone who had been in a car crash!!!!!!He looked so ill.

    It was only when someone mentioned the side effects to him and we looked them up on the internet that we realised it was the drugs!

    Please read up on Lipitor so you are aware of the pain it can cause as we suffer enough!

    Rena



    [This Message was Edited on 03/23/2007]
  5. RENA0909

    RENA0909 New Member

  6. Aeronsmom

    Aeronsmom New Member

    all for your thoughts and stories on Lipitor, I will try it and see what happens, I am the type of person that gets every side effects on every meds...so we'll see what happens.

    love to all, Ann